Jump to content

Headache Misery


mkoven
 Share

Recommended Posts

Guest tearose

I am so sorry for you. On occasion I do have a "killer" headache. Mostly for me, like right here and now... I have woken up with a dull headache and if I don't get rid of it, it can "turn" into a killer headache. For me, it feels like I have a window of time to help it go away, or else it grows deeper and worse.

Do yours just appear or do they creep up on you?

In the morning I am also light sensitive.

I think if you try some strong coffee first you may get a bit of relief.

After my coffee, I would try OTC pain medicine and if cool compresses and laying down and nothing worked...I have an old prescription for zomig. Then, I take half a 2.5 zomig and I can conquer the world in about minutes... :) :) :blink: I am ready for life again.

I don't get these often but they are very painful.

I hope you get relief soon.

best regards, tearose

Link to comment
Share on other sites

I've now had it for over 24 hours. Turning my head makes it worse, and I've been told that my neck is part of the issue. I'm also premenstrual.

Yesterday I wore my neck brace -- which only helps some. I took some darvocet, which helps, but when it wore off the headache was still there. Ice didn't really help. and lying down is bad because it hurts to have anything even touch my head.

This is getting very old. I may have to take more darvocet to get through the day, but it eventually messes up my stomach.

ugh.

Link to comment
Share on other sites

I had debilitating migranes basically starting in my 30's.(I am now 59,I know am old compared to most of you) Anyway ,in my 40"s my OB and Neuro told me " the good news is that maybe when you get thru menopause the headaches will stop". I never believed then, but they did stop,for the most part. I get one occasionally now,but before, I had at least 2 or 3 a month,they would last for days. In my 30's and 40's ,there was not anything that helped me,except compazine for nausea. about 10 yrs ago the dr.rx Maxalt, it was like a miracle,headaches were gone in 20 min. I still take it occasionally. If you can tolerate it, I would certainly ask your dr. about it.I have alot of problems with meds.,no problem with maxalt. Good luck Hugs P

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...